Über eine neue Art von algebraischen Bereichen.

A. Duschek

Monatshefte für Mathematik (1948)

  • Volume: 52, page 89-123
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Duschek, A.. "Über eine neue Art von algebraischen Bereichen.." Monatshefte für Mathematik 52 (1948): 89-123. <http://eudml.org/doc/176783>.

author = {Duschek, A.},
journal = {Monatshefte für Mathematik},
keywords = {Rings, modules, fields},
pages = {89-123},
title = {Über eine neue Art von algebraischen Bereichen.},
url = {http://eudml.org/doc/176783},
volume = {52},
year = {1948},

AU - Duschek, A.
TI - Über eine neue Art von algebraischen Bereichen.
JO - Monatshefte für Mathematik
PY - 1948
VL - 52
SP - 89
EP - 123
KW - Rings, modules, fields
UR - http://eudml.org/doc/176783
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.